Table of Contents Author Guidelines Submit a Manuscript
The Scientific World Journal
Volume 2014 (2014), Article ID 750910, 5 pages
http://dx.doi.org/10.1155/2014/750910
Research Article

Interval-Valued Optimization Problems Involving -Right Upper-Dini-Derivative Functions

1Faculty of Mathematics and Computer Science, University of Bucharest, 010014 Bucharest, Romania
2Institute of Mathematical Statistics and Applied Mathematics of the Romanian Academy, 050711 Bucharest, Romania
3National Institute of Economic Research, 050711 Bucharest, Romania

Received 31 August 2013; Accepted 11 November 2013; Published 27 March 2014

Academic Editors: F. R. B. Cruz and K.-C. Ying

Copyright © 2014 Vasile Preda. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. D. Yuan and X. Liu, “Mathematical programming involving α,ρ right upper-dini-derivative functions,” Filomat, vol. 27, no. 5, pp. 899–908, 2013. View at Google Scholar
  2. M. S. Bazaraa, H. D. Sherali, and C. M. Shetty, Nonlinear Programming: Theory and Algorithms, Wiley-Interscience, Hoboken, NJ, USA, 2006.
  3. E. Elster and R. N. Nashe, “Optimality condition for some nonconvex problems,” in Optimization Techniques, vol. 23 of Lecture Notes in Control and Information Sciences, pp. 1–9, Springer, New York, NY, USA, 1980. View at Google Scholar
  4. S. K. Mishra and G. Giorgi, Invexity and Optimization, vol. 88 of Nonconvex Optimization and Its Applications, Springer, Berlin, Germany, 2008.
  5. S. K. Mishra, M. Jaiswal, and H. A. Le Thi, “Nonsmooth semi-infinite programming problem using Limiting subdifferentials,” Journal of Global Optimization, pp. 1–12, 2011. View at Publisher · View at Google Scholar · View at Scopus
  6. B. Mond and T. Weir, “Generalized concavity and duality,” in Generalized Concavity in Optimization and Economics, S. Schaible and W. T. Ziemba, Eds., pp. 263–279, Academic Press, New York, NY, USA, 1981. View at Google Scholar
  7. V. Preda, “On efficiency and duality for multiobjective programs,” Journal of Mathematical Analysis and Applications, vol. 166, no. 2, pp. 365–377, 1992. View at Google Scholar · View at Scopus
  8. V. Preda, “Optimality and duality in fractional multiple objective programming involving semilocally preinvex and related functions,” Journal of Mathematical Analysis and Applications, vol. 288, no. 2, pp. 365–382, 2003. View at Publisher · View at Google Scholar · View at Scopus
  9. Z. Xu, “Mixed type duality in multiobjective programming problems,” Journal of Mathematical Analysis and Applications, vol. 198, no. 3, pp. 621–635, 1996. View at Publisher · View at Google Scholar · View at Scopus
  10. H. C. Wu, “On interval-valued nonlinear programming problems,” Journal of Mathematical Analysis and Applications, vol. 338, no. 1, pp. 299–316, 2008. View at Publisher · View at Google Scholar · View at Scopus
  11. H. C. Wu, “Wolfe duality for interval-valued optimization,” Journal of Optimization Theory and Applications, vol. 138, no. 3, pp. 497–509, 2008. View at Publisher · View at Google Scholar · View at Scopus
  12. H. C. Wu, “Duality theory for optimization problems with interval-valued objective functions,” Journal of Optimization Theory and Applications, vol. 144, no. 3, pp. 615–628, 2010. View at Publisher · View at Google Scholar · View at Scopus
  13. A. Jayswal, I. Stancu-Minasian, and I. Ahmad, “On sufficiency and duality for a class of interval-valued programming problems,” Applied Mathematics and Computation, vol. 218, no. 8, pp. 4119–4127, 2011. View at Publisher · View at Google Scholar · View at Scopus
  14. M. Avriel and I. Zang, “Generalized arcwise-connected functions and characterizations of local-global minimum properties,” Journal of Optimization Theory and Applications, vol. 32, no. 4, pp. 407–425, 1980. View at Publisher · View at Google Scholar · View at Scopus
  15. D. Bhatia and A. Mehra, “Optimality conditions and duality involving arcwise connected and generalized arcwise connected functions,” Journal of Optimization Theory and Applications, vol. 100, no. 1, pp. 181–194, 1999. View at Google Scholar · View at Scopus
  16. M. Hayashi and H. Komiya, “Perfect duality for convexlike programs,” Journal of Optimization Theory and Applications, vol. 38, no. 2, pp. 179–189, 1982. View at Publisher · View at Google Scholar · View at Scopus
  17. R. E. Moore, Method and Applications of Interval Analysis, SIAM, Philadelphia, Pa, USA, 1979.
  18. A. Prékopa, Stochastic Programming: Mathematics and Its Applications, Kluwer Academic, Dordrecht, The Netherlands, 1995.